The University of Southampton
University of Southampton Institutional Repository

Logics for belief functions on MV-algebras

Logics for belief functions on MV-algebras
Logics for belief functions on MV-algebras
In this paper we present a generalization of belief functions over fuzzy events. In particular we focus on belief functions defined in the algebraic framework of finite MV-algebras of fuzzy sets. We introduce a fuzzy modal logic to formalize reasoning with belief functions on many-valued events. We prove, among other results, that several different notions of belief functions can be characterized in a quite uniform way, just by slightly modifying the complete axiomatization of one of the modal logics involved in the definition of our formalism. © 2012 Elsevier Inc. All.
Belief functions, Fuzzy events, Modal logics, Łukasiewicz logic
0888-613X
491-512
Flaminio, Tommaso
10824669-cfbb-4724-aa74-e1b31574dae8
Godo, Lluís
0518f088-84ec-4816-ad43-4e240ae66dc1
Marchioni, Enrico
729c9984-5949-438e-8de7-0e079bdb9f96
Flaminio, Tommaso
10824669-cfbb-4724-aa74-e1b31574dae8
Godo, Lluís
0518f088-84ec-4816-ad43-4e240ae66dc1
Marchioni, Enrico
729c9984-5949-438e-8de7-0e079bdb9f96

Flaminio, Tommaso, Godo, Lluís and Marchioni, Enrico (2013) Logics for belief functions on MV-algebras. International Journal of Approximate Reasoning, 54 (4), 491-512. (doi:10.1016/j.ijar.2012.08.006).

Record type: Article

Abstract

In this paper we present a generalization of belief functions over fuzzy events. In particular we focus on belief functions defined in the algebraic framework of finite MV-algebras of fuzzy sets. We introduce a fuzzy modal logic to formalize reasoning with belief functions on many-valued events. We prove, among other results, that several different notions of belief functions can be characterized in a quite uniform way, just by slightly modifying the complete axiomatization of one of the modal logics involved in the definition of our formalism. © 2012 Elsevier Inc. All.

Full text not available from this repository.

More information

e-pub ahead of print date: 4 September 2012
Published date: June 2013
Keywords: Belief functions, Fuzzy events, Modal logics, Łukasiewicz logic

Identifiers

Local EPrints ID: 416588
URI: http://eprints.soton.ac.uk/id/eprint/416588
ISSN: 0888-613X
PURE UUID: 228dc942-2fb5-4bb9-b26c-7cd1672ffdd5

Catalogue record

Date deposited: 03 Jan 2018 17:30
Last modified: 13 Mar 2019 19:04

Export record

Altmetrics

Contributors

Author: Tommaso Flaminio
Author: Lluís Godo
Author: Enrico Marchioni

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×